Electron. J. Diff. Eqns., Vol. 2004(2004), No. 100, pp. 1-18.

Strongly indefinite functionals with perturbed symmetries and multiple solutions of nonsymmetric elliptic systems

Mónica Clapp, Yanheng Ding, Sergio Hernández-Linares

We prove a critical-point result which provides conditions for the existence of infinitely many critical points of a strongly indefinite functional with perturbed symmetries. Then we apply this result to obtain infinitely many solutions of non-symmetric super-quadratic noncooperative elliptic systems, allowing some supercritical growth.

Submitted March 12, 2004. Published August 18, 2004.
Math Subject Classifications: 35J50, 58E05.
Key Words: Critical point theory; perturbation of symmetries; elliptic systems; strongly indefinite functionals; multiple solutions; critical Sobolev exponent.

Show me the PDF file (297K), TEX file, and other files for this article.

Mónica Clapp
Instituto de Matematicas
Universidad Nacional Autonoma de Mexico
Circuito Exterior, Ciudad Universitaria
04510 Mexico D.F., Mexico
email: mclapp@math.unam.mx
  Yanheng Ding
Institute of Mathematics, AMSS
Chinese Academy of Sciences
100080 Beijing, China
email: dingyh@math.ac.cn
  Sergio Hernández-Linares
Departamento de Matematicas
Universidad Autonoma Metropolitana - Iztapalapa
Av. Michoacan y la Purisima, Col. Vicentina
09340 Mexico D.F., Mexico
email: slinares@math.unam.mx

Return to the EJDE web page